Find Information About:

Drugs & Supplements

Get information and reviews on prescription drugs, over-the-counter medications, vitamins, and supplements. Search by name or medical condition.

Pill Identifier

Pill Identifier

Having trouble identifying your pills?

Enter the shape, color, or imprint of your prescription or OTC drug. Our pill identification tool will display pictures that you can compare to your pill.

Get Started

My Medicine

Save your medicine, check interactions, sign up for FDA alerts, create family profiles and more.

Get Started

WebMD Health Experts and Community

Talk to health experts and other people like you in WebMD's Communities. It's a safe forum where you can create or participate in support groups and discussions about health topics that interest you.

  • Second Opinion

    Second Opinion

    Read expert perspectives on popular health topics.

  • Community


    Connect with people like you, and get expert guidance on living a healthy life.

Got a health question? Get answers provided by leading organizations, doctors, and experts.

Get Answers

Sign up to receive WebMD's award-winning content delivered to your inbox.

Sign Up


All communities will be placed in read-only mode (you will be able to see and search for posts but not start or reply to discussions) as we conduct maintenance. We will make another announcement when posting is re-opened. Thank you for your continued support and patience, and if you have any further questions, please email

Yours in health,
WebMD Community Management

An_246390 posted:
I have been taking lisinopril for 5 years but recently in the last 3 months I have an unexplained rash on my arms that does not go away. I went ooff lisinopril for 3 days and it seemed to clear up but went back on it and the rash reappeared. I am out of town so I cannot go see my doctor at this time. Does anyone else have this side effect and have any options for a replacement. This drug has been very effective in managin my BP.
Was this Helpful?
0 of 0 found this helpful
billh99 responded:
A rash is one of the possible side effects listed on the inserts.
Haylen_WebMD_Staff replied to billh99's response:
Here is additional information on your medication from the WebMD Drugs & Medication Center:

Lisinopril: Side Effects, Usage, Warnings, Interactions

There are over 3,000 user reviews of the drug as well.

Even though you are out of town, you can give your doctors office a call - he might be able to prescribe an optional drug that you can fill even if you are out of town.

Safe travels!

derfberger responded:
took lisinopril 40 mgs for 6 months. Then after switching to a cardiologist was put on 20 mgs plus hydrochlorothiazide ( diuretic). Did the job but developed a slight cough that woke me up at night. Also my creatine went up. Dr said no connection . Kaiser study says different 7% of those who took Lisinopril had as much as a 30% increase in Creatin leverl.

So he switched me to Losartan plus HCTZ. similar but not exactly an ACE inhibitor

No more cough. B P normal

Helpful Tips

Salt or Sugar: What’s the Bigger Blood Pressure Threat?
Your pantry can be seen as a kind of medicine cabinet in your kitchen. Every ingredient contained behind its doors is a contributing factor ... More
Was this Helpful?
6 of 6 found this helpful

Related Drug Reviews

  • Drug Name User Reviews

Report Problems With Your Medications to the FDA

FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.

For more information, visit the Duke Health General and Consultative Heart Care Center